# SDR 2006UALA01872

- Difficulty date: September 23, 2006
- Submitted: October 3, 2006
- Operation: Air carrier
- Aircraft: N586UA
- Make and model: Boeing 757222
- Aircraft serial: 26710
- Aircraft time: 44,439 hours, 15,470 cycles
- Engine: Pwa PW2037
- System (JASC): 2565 · Escape Slide
- Part: Girt Bar
- Condition: Contaminated
- Location: 4r Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD GIRT AT DOOR 4R HAS COME LOOSE, RAFT IS FALLING SLIGHTLY AND CAN`T GET GIRT TO ALIGN PROPERLY TO ENGAGE.  FWD GIRT AT DOOR 4R HAS COME LOOSE,  SLIDE RAFT FELL OUT OF POSITION SLIGHTLY.  COULD NOT GET GIRT TO ALIGN PROPERLY TO ENGAGE. FOUND GIRT BAR NOT ENGAGED ON FWD SIDE.  CLEANED DEBRIS FROM AREA
